# SDR ASAA2025052458223

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 12,995 hours, 3,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Component: Sign
- Component part number: 7024091007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT SIGN REAR R2 DOOR DETACHED AND WILL NOT STAY ATTACHED. GROUNDED - YES. FOUND PLASTIC EXIT SIGN R2 BROKEN, REPLACED WITH NEW EXIT R2 SIGN EMERGENCY LIGHTS OPS CK GOOD PER AMM 33-50-00.
